# SDR AALA20170626003

- Difficulty date: June 26, 2017
- Submitted: June 28, 2017
- Operation: Air carrier
- Aircraft: N369AA
- Make and model: Boeing 767323
- Aircraft serial: 25196
- Aircraft time: 102,406 hours, 16,508 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS AT SEATS 25H THROUGH 29H ARE INOPERATIVE.  SEATED THE CONNECTOR AT SEAT 30H IAW AMM 33-51-10.  OPERATIONAL CHECKED GOOD.
